# SDR AALA201901299006

- Difficulty date: January 28, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 14,095 hours, 5,470 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: C20534100
- Part serial: 02486
- Condition: Damaged
- Location: Mlg
- Part time: 20,008 hours, 7,677 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE TAXING SLOW SPEED AND IN THE TURN WITH LITTLE BRAKES OR NO BRAKES, THE BRAKES WERE GRABBING OR TIRE WAS BLOWN GOING STRAIGHT OR TURNING, WHEN TAXING SLOW. MAINTENANCE FOUND NR 4 BRAKE DAMAGED AND COMING APART AND REPLACED NR 4 BRAKE ASSEMBLY PER AMM 32-42-27.
